# SDR AALA202501077026

- Difficulty date: December 5, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR  ON CENTER HINGE FITTING SPOILER 4 ON BOLT ON RH WING. MAINTENANCE REPLACED BOLT THE SPOILER 4 ON RH WING FOR INSTALACION PROCESS REFER TO JOB CARD 26L00027023.
